# SDR MASA2015040212997

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 737 hours, 415 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Aft Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HARD TO OPEN.  CYCLED DOOR, NO DEFECTS NOTED.
